# SDR DL757040120

- Difficulty date: January 31, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 61,326 hours, 33,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 3588
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C SEATS EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY.
